# SDR AU970666

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulty
- Location: Emerg Ext Lever
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR EXTENSION SYSTEM FAULTY - UNABLE TO MOVE EMERGENCY EXTENSION LEVER - LANDING GEAR 60AMP CIRCUIT BREAKER POPPED - CIRCUIT BREAKER RESET, EMERGENCY SYSTEM DISENGAGED AND LANDING GEAR EXTENDED NORMALLY - INSPECTION COULD FIND NO APPARENT DEFECT IN SYSTEM APART FROM A BUILDUP OF GREASE AROUND THE CLUTCH AREA - GREASE CLEANED OFF AND CLUTCH LUBRICATED, NEW MOTOR FITTED AS A PRECAUTION - RETRACTION CHECKS CARRIED OUT WITH NO FAULTS EVIDENT
